# SDR DALAFAR145SDR101

- Difficulty date: June 2, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N716TW
- Make and model: Boeing 757231
- Aircraft serial: 28484
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041146
- Part serial: 0883
- Condition: No Test
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-8 VISIT, AN INTENTIONAL SLIDE DEPLOYMENT WAS SCHEDULED.  THE SLIDE AT THE L-3 DOOR FAILED TO INFLATE AUTOMATICALLY WITH THE OPENING OF THE DOOR.  HOWEVER ONCE THE MANUAL HANDLE WAS PULLED, THE SLIDE INFLATED PROPERLY.
